# SDR DALA2022042802984

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 PASSENGER CREW DOOR 842 OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-13-14. (2213534)
